# SDR DALA2019040902351

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,847 hours, 21,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RBL STRINGER 2.90, 7.55 AND 10.45 ALSO ON LBL STRINGER 2.90 AND 7.55 ON STA 1470 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. (IN REF. NRC 00085). CORRECTIVE ACTION: SUMMARY OF NRC 00371: STRINGERS WERE REPAIRED PER B757-200 SRM. (1022654)
